Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 83, Number 2, Pages 207–221 (Mi tmf5792)  

This article is cited in 1 scientific paper (total in 1 paper)

Vortices, strings, and pseudoinstantons

A. D. Popov


Abstract: Vortices and strings in four-dimensional space are represented as a closed sector of solutions of the Yang–Mills equations in spaces of signatures $({+}{+}{+}{+})$ and $({+}{+}{-}{-})$. Pseudoinstantons are introduced as solutions of the self-duality equations for the gauge fields in the space of signature $({+}{+}{-}{-})$. Ansatzes that permit reduction of the Yang–Mills equation to the Liouville, sinh-Gordon, and sine-Gordon equations are given.

Full text: PDF file (1616 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 83:2, 481–491

Bibliographic databases:

Received: 21.04.1989

Citation: A. D. Popov, “Vortices, strings, and pseudoinstantons”, TMF, 83:2 (1990), 207–221; Theoret. and Math. Phys., 83:2 (1990), 481–491

Citation in format AMSBIB
\Bibitem{Pop90}
\by A.~D.~Popov
\paper Vortices, strings, and pseudoinstantons
\jour TMF
\yr 1990
\vol 83
\issue 2
\pages 207--221
\mathnet{http://mi.mathnet.ru/tmf5792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1062861}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 83
\issue 2
\pages 481--491
\crossref{https://doi.org/10.1007/BF01260944}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EM88200005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5792
  • http://mi.mathnet.ru/eng/tmf/v83/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Popov, “Solutions of Yang–Mills and Yang–Mills–Higgs equations”, Theoret. and Math. Phys., 89:3 (1991), 1297–1304  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:265
    Full text:103
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022